# SDR DALA2018111976676

- Difficulty date: November 17, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N956DL
- Make and model: Doug MD-88
- Aircraft serial: 49887
- Aircraft time: 74,873 hours, 56,056 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ROW LIGHTS ABOVE SEATS 24, 25 INOP. REMOVED AND REPLACED BATTERIES PER MD88 AMM 33-53. ALL LIGHTS OPS CHECK GOOD. (LP5001016)
